Georgia, 2016Damaging Winds in Georgia, June 28, 2016
June 28, 2016 · NWS CHS · 6 events in 1 county or zone
Numerous showers and thunderstorms developed along/ahead of a cold front moving through Southeast Georgia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous showers and thunderstorms developed along/ahead of a cold front moving through Southeast Georgia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 28, 6:33 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 28, 6:33 PM EST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
733 PM EDT TUE JUN 28 2016
.SYNOPSIS...
A cold front will drop into the area tonight, becoming nearly
stationary and lingering nearby Wednesday and Thursday. The front
will lift back north on Friday as Atlantic high pressure builds
across the region. Another cold front will approach the area early
next week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Initial convective line has diminished and stretched from roughly
Allendale County east into the Charleston Metro area as of
28/2234z. The atmosphere in this area has been sufficiently
overturned to prevent additional severe weather, but the risk for
thunderstorms will linger for a few more hours as activity
gradually diminishes ahead of an approaching cold front. Farther
south across Southeast Georgia, the atmosphere remains rather
unstable with temperatures still holding in the upper 80s to lower
90s. Radar shows a well defined outflow boundary working south
which will gradually intermingle the resultant sea breeze
circulation to likely fire off scattered to numerous shower/tstms
along/south of the I-16 corridor over soon. Already seeing
activity developing from roughly KVDI to KCWV. DCAPE remains quite
elevated in this area, on the order of 1200-1500 J/kg, so an
isolated severe tstm could still occur, mainly near boundary
collisions.
Readjusted pops to take current trends into account and to make
significant changes to hourly temperatures since many areas north
of I-16 have cooled off quite a bit from ongoing convection.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The mid to late week period looks fairly unsettled with a cold front
that stalls over or near the area early Wednesday into Thursday
before lifting back to our north on Friday. The large-scale pattern
will feature a broad mid-lvl trough of low pressure extending over
much of the eastern CONUS that gradually becomes less amplified
heading into the weekend. Overall coverage of showers and
thunderstorms is hard to pin down to any particular location at this
time, but in general we expect to see isolated to scattered
showers/thunderstorms each day as temperatures warm into the upper
80s to lower 90s. Given a lack of strong wind fields and pwats
around 2.0 inches, slow-moving showers and thunderstorms could be
heavy rainfall producers over the southeastern United States.
The most interesting day of the period appears to be on Thursday
when a more pronounced h5 shortwave rounds the base of the mid-lvl
over the southeast. The combination of this shortwave trough along
with the Piedmont trough inland and lingering sfc front near the
area should result in a larger coverage of showers/thunderstorms,
some of which could produce heavy rainfall and an isolated occurrence
of a damaging wind gust. At this time, the Tri-County area should
see the greatest potential for a stronger thunderstorm given a setup
of moderate instability below the best upper-lvl divergence
associated with a departing h25 jet. By Friday, the flow aloft
becomes slightly more zonal and the sfc front will have dissipated
or lifted well to our north ahead of high pressure beginning to
shift over the area late. Although most substantial forcing will no
longer be present over the area, isolated to scattered showers and
thunderstorms will be possible, especially during afternoon hours.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The weekend will feature more typical summer weather, with the
Bermuda-Azores High and Piedmont trough to encompass the synoptic
pattern. Zonal flow aloft and mid level heights up near 5920-5940
meters will limit the amount of convection both Saturday and Sunday
to generally 30 or 40 percent. Low level thickness and 850 mb
temps are a little above normal, so max temps will peak around 93-
95F. With dew points in the lower and middle 70s will generate heat
indices as great as 103-105F each afternoon, but well below our July
1st Heat Advisory criteria of 110F or greater heat index.
An upstream cold front will attempt to approach early next week, but
the flow aloft stays fairly zonal, which indicates that the front
will struggle to get this far south. For that reason we won't go any
higher than 30-40 Pops for Independence Day and next Tuesday.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
KCHS...TS will persist at the terminal through 01z, but it appears
the bulk of the activity has pushed south of the terminal. VFR
overnight. Tstms possible again Wednesday afternoon, but
confidence in timing/coverage is not high enough to justify a
mention of tstms this far out.
KSAV...Tstms are lining up to the west of the terminals, which
will likely impact operations through mid-evening. Vsbys will vary
greatly over the next 2-3 hours as tstms move through. Feel MVFR
is likely the best way to go, although there will be periods of
IFR or lower vsbys as pockets of heavier showers move through.
Expect any impacts to be over by 03z with VFR prevailing
overnight. Tstms possible again Wednesday afternoon, but
confidence in timing/coverage is not high enough to justify a
mention of tstms this far out.
Extended Aviation Outlook: Flight restrictions are possible
Wednesday and Thursday due to showers/thunderstorms that develop
near a lingering cold front. While there are less chances for direct
impacts Friday and Saturday, there is still some potential for
showers and thunderstorms around both CHS and SAV terminals.
&&
.MARINE...
A cold front will stall near the area tonight though most of the
marine area will remain south of the front. Thus we expect south
to southwest winds less than 15 kt through tonight, though
weakening slightly late tonight.
Wednesday through Thursday: A cold front will likely stall near or
just north of the coastal waters mid week, resulting in a fairly
weak pressure gradient over the area. Although occasional small
surges will be possible due to the sea breeze circulation and
nocturnal jetting, winds will generally be no higher than 10-15 kt.
Seas will range between 2-3 ft through the period.
Given a rather slackened wind field Wednesday and Thursday morning
along with the proximity of a cold front and the expectation of
convergent cloud lines, there might be an enhanced risk for
waterspouts. There is also the potential for greater coverage of
showers and t-storms than what is typical.
Friday through Sunday: The Atlantic ridge will become the dominant
weather feature while a Piedmont trough prevails inland. In general,
southwest synoptic flow will prevail at or below 15 kt, with seas
no higher than 3 ft.
&&
.TIDES/COASTAL FLOODING...
The upcoming Perigee occurs early on Friday and the New Moon
occurs on Independence Day. This could allow for another bout of
King Tides and an increased risk of shallow coastal flooding late
this week into early next week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.
&&
ST
Hazardous weather outlook, Jun 28, 2:48 AM EST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
348 AM EDT TUE JUN 28 2016
AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-290800-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
348 AM EDT TUE JUN 28 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 28, 6:03 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
703 PM EDT TUE JUN 28 2016
SCZ050-282330-
CHARLESTON SC-
703 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
UNTIL 730 PM EDT...
AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMES ISLAND COUNTY PARK...OR NEAR
CHARLESTON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
FOLLY BEACH...KIAWAH ISLAND...JAMES ISLAND COUNTY PARK...
JOHNS ISLAND...JAMES ISLAND AND MAYBANK BRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3266 7986 3260 7996 3257 8003 3271 8014
3277 7998 3270 7985
TIME...MOT...LOC 2303Z 316DEG 17KT 3271 8001Special weather statement, Jun 28, 6:11 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
711 PM EDT TUE JUN 28 2016
GAZ099-114-282345-
CANDLER GA-TATTNALL GA-
711 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CANDLER AND TATTNALL
COUNTIES UNTIL 745 PM EDT...
AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NUNEZ TO NEAR
COLLINS...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
METTER...COLLINS...COBBTOWN AND ALINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3242 8220 3247 8218 3252 8215 3255 8210
3223 8202 3211 8220 3218 8218 3223 8221
3234 8224 3235 8225
TIME...MOT...LOC 2311Z 230DEG 21KT 3243 8235 3220 8221Special weather statement, Jun 28, 6:37 PM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
737 PM EDT TUE JUN 28 2016
GAZ116-138-290000-
INLAND LIBERTY GA-INLAND BRYAN GA-
737 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND BRYAN
COUNTIES UNTIL 800 PM EDT...
AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PEMBROKE...MOVING EAST AT 30 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PEMBROKE...LANIER...ELLABELL AND GROVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3222 8145 3201 8141 3201 8174 3206 8175
3209 8172 3211 8175 3215 8176
TIME...MOT...LOC 2336Z 264DEG 26KT 3207 8167Special weather statement, Jun 28, 7:07 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
807 PM EDT TUE JUN 28 2016
GAZ100-115-290115-
BULLOCH GA-EVANS GA-
807 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH AND EVANS
COUNTIES UNTIL 915 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEVILS TO
MIDWAY...AND MOVING EAST AT 25 MPH.
HAZARD...EXCESSIVE CLOUD TO GROUND LIGHTNING.
IMPACT...ALL OUTDOOR ACTIVITIES SHOULD CEASE. MOVE INDOORS
IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
CLAXTON...HAGAN...DAISY...DENMARK AND NEVILS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3229 8187 3231 8166 3217 8171 3215 8178
3211 8176 3210 8174 3205 8176 3210 8194
TIME...MOT...LOC 0007Z 261DEG 20KT 3223 8183 3204 8192Special weather statement, Jun 28, 7:39 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
839 PM EDT TUE JUN 28 2016
SCZ048-051-290115-
BEAUFORT SC-COASTAL JASPER SC-
839 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT AND JASPER
COUNTIES UNTIL 915 PM EDT...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRITCHARDVILLE...OR NEAR BELLINGER HILL
AREA...MOVING EAST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
HILTON HEAD ISLAND...BLUFFTON...BELLINGER HILL AREA...SUN CITY...ROSE
HILL AND PRITCHARDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS AS WELL AS LOCAL CABLE TV OUTLETS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3218 8106 3230 8101 3235 8090 3215 8080
3213 8104
TIME...MOT...LOC 0039Z 250DEG 10KT 3221 8102Special weather statement, Jun 28, 7:52 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
852 PM EDT TUE JUN 28 2016
GAZ118-119-SCZ047-048-051-290115-
INLAND CHATHAM GA-COASTAL CHATHAM GA-BEAUFORT SC-COASTAL JASPER SC-
INLAND JASPER SC-
852 PM EDT TUE JUN 28 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...BEAUFORT
AND JASPER COUNTIES UNTIL 915 PM EDT...
AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PRITCHARDVILLE
TO WHITEMARSH ISLAND...AND MOVING EAST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND EXCESSIVE CLOUD TO GROUND
LIGHTNING.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OJBECTS. ALL OUTDOOR ACTIVITIES SHOULD
CEASE. MOVE INDOORS IMMEDIATELY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...BLUFFTON...BELLINGER HILL AREA...FORT
PULASKI NATIONAL MONUMENT...WILMINGTON ISLAND...TYBEE ISLAND AND
HARDEEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3202 8108 3216 8115 3228 8109 3236 8089
3211 8075 3207 8083 3205 8084 3201 8081
3200 8081
TIME...MOT...LOC 0052Z 268DEG 9KT 3227 8099 3204 8101Thunderstorm Wind, Chatham
- When
- June 28, 8:01 PM EST to 8:02 PM EST
- Where
- Chatham County, 2.24 mi NE of Savannah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.070, -81.050
The Chatham County 911 Call Center reported a tree down near the 2300 block of New Mexico Street.
Thunderstorm Wind, Chatham
- When
- June 28, 8:04 PM EST to 8:05 PM EST
- Where
- Chatham County, 1.17 mi E of Savannah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.050, -81.060
The Chatham County 911 Call Center reported a tree down at the intersection of Pennsylvania Avenue and Tennessee Street.
Thunderstorm Wind, Chatham
- When
- June 28, 8:06 PM EST to 8:07 PM EST
- Where
- Chatham County, 1.17 mi E of Thunderbolt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.030, -81.050
The Chatham County 911 Call Center reported a tree down at the intersection of River Drive and Tuberson Avenue.
Thunderstorm Wind, Chatham
- When
- June 28, 8:06 PM EST to 8:07 PM EST
- Where
- Chatham County, 3.24 mi ENE of Thunderbolt
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.050, -81.020
An emergency manager reported multiple trees down and over a dozen large branches down within the Oatland Island Wildlife Center.
Thunderstorm Wind, Chatham
- When
- June 28, 8:10 PM EST to 8:11 PM EST
- Where
- Chatham County, 1.81 mi NW of Vernonburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.990, -81.140
The Savannah broadcast media relayed a report of a tree down on Burbank Boulevard.
Thunderstorm Wind, Chatham
- When
- June 28, 8:22 PM EST to 8:23 PM EST
- Where
- Chatham County, 3.28 mi NNE of Parkersburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.020, -81.000
The Chatham County 911 Call Center reported a tree down near the intersection of Johnny Mercer Boulevard and Turners Rock Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Nevada, June 28 to 30, 20162 deaths · 1 injured · $50 million · 2 in hail · 14 events
- Tornadoes and Hail in Nebraska, June 28, 2016$65,000 · EF2 · 43 events
- Flash Flooding and Hail in Vermont, June 28, 2016$1.7 million · 0.75 in hail · 4 events
- Hail and Damaging Winds in Pennsylvania, June 28, 2016$1.1 million · 1 in hail · 11 events
- Flash Flooding in Maine, June 28 to 29, 2016$600,000 · 4 events
- Flash Flooding and Flooding in New York, June 28, 2016$275,000 · 5 events
- Hail and Damaging Winds in Oklahoma, June 28, 2016$68,000 · 1.75 in hail · 29 events
- Flash Flooding and Hail in New York, June 28, 2016$85,000 · 1.25 in hail · 10 events
- Hail and Damaging Winds in Tennessee, June 28, 20161 injured · $25,000 · 50 kt wind · 12 events
- Damaging Winds in Virginia, June 28, 201655 kt wind · 23 events
- Hail and Damaging Winds in New York, June 28, 2016$17,000 · 1 in hail · 7 events
- Damaging Winds in Nebraska, June 28, 201690 kt wind · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 646972, 646969, 646971, 646977, 646974, 646970.